Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Entropy via random perturbations


Author: Yuri Kifer
Journal: Trans. Amer. Math. Soc. 282 (1984), 589-601
MSC: Primary 58F15; Secondary 58F30, 58G32
DOI: https://doi.org/10.1090/S0002-9947-1984-0732108-0
MathSciNet review: 732108
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The entropy of a dynamical system $ {S^t}$ on a hyperbolic attractor with respect to the Bowen-Ruelle-Sinai measure is obtained as a limit of entropy characteristics of small random perturbations $ x_t^\varepsilon $ of $ {S^t}$. Both the case of perturbations only in some neighborhood of an attractor and global perturbations of a flow with hyperbolic attracting sets are considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F15, 58F30, 58G32

Retrieve articles in all journals with MSC: 58F15, 58F30, 58G32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0732108-0
Keywords: Hyperbolic attractor, diffusion process, entropy
Article copyright: © Copyright 1984 American Mathematical Society